American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[2] Mário J. Edmundo and Arthur Woerheide. Comparison theorems for o-minimal singular (co)homology. Trans. Amer. Math. Soc. 360 (2008) 4889-4912. MR 2403708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cornel Pintea. Closed sets which are not $CS^{\infty}$-critical. Proc. Amer. Math. Soc. 133 (2005) 923-930. MR 2113945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Pollicott. Hausdorff dimension and asymptotic cycles. Trans. Amer. Math. Soc. 355 (2003) 3241-3252. MR 1974685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sol Schwartzman. Uniform and Lipschitz homotopy classes of maps. Trans. Amer. Math. Soc. 354 (2002) 5039-5047. MR 1926848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Katsuya Eda and Kazuhiro Kawamura. The surjectivity of the canonical homomorphism from singular homology to Cech homology. Proc. Amer. Math. Soc. 128 (2000) 1487-1495. MR 1712917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hirotaka Tamanoi. Spectra of $\text{BP}$-linear relations, $v_n$-series, and $\text{BP}$ cohomology of Eilenberg-Mac Lane spaces. Trans. Amer. Math. Soc. 352 (2000) 5139-5178. MR 1661270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Chichilnisky. Intersecting families of sets and the topology of cones in economics . Bull. Amer. Math. Soc. 29 (1993) 189-207. MR 1218037.
Abstract, references, and article information   
View Article: PDF

[11] Gabriele Meyer. Attracting and repelling point pairs for vector fields on manifolds. I . Trans. Amer. Math. Soc. 336 (1993) 497-507. MR 1169081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. Spanier. Locally constant cohomology . Trans. Amer. Math. Soc. 329 (1992) 607-624. MR 1024777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kuo Tsai Chen. Smooth maps, pullback path spaces, connections, and torsions . Trans. Amer. Math. Soc. 297 (1986) 617-627. MR 854088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1